skin-hair-icon
Red patch on skin
I was using flutivate skin cream on my hands because i was sun burnt. After using it for 3 days.. i noticed red patches on my legs and little bit on neck. I have attatched the pics please let me know what are these. Im scared.
32 Views v

Answers (3)

Like the answers? Consult privately with the doctor of your choice

First of all , why use flutivate for skin burn ! It's a potent steroid. Provide with more photos for accurate diagnosis and treatment can be given to you accordingly
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Many reasons are there to have this
Next Steps
consult for proper examination
Health Tips
Avoid any cream without Drs advice
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Don't worry...you are suffering from allergic dermatitis causing this rash... Specific medicine available for good control... Treatment depends on the severity..Do direct online consultation for detailed prescription
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.